# SDR SWAA2015062941196

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 39,644 hours, 23,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LOOSE.  R & R SIGN ASSEMBLY IAW MM.
